# SDR FDEA201611184086

- Difficulty date: November 18, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,168 hours, 17,228 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2512504
- Part serial: 1002
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT INBOARD HOLE BORE FOUND WITH CORROSION.   FOUND OUT OF LIMITS IAW CMM 57-52-03.  A REPAIR BUSHING WAS FABRICATED AND  INSTALLED IAW EA 1-5750-72651C PART 5 STEP 2A & 2B.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
